Alert archive / Georgia / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 27, NWS Charleston, SC

March 25, 2005Bryan County, Liberty County, Long County, Georgia

NWS Charleston, SC issued this severe thunderstorm warning at Mar 25, 2005, 8:33 AM EST for Bryan County, Liberty County, Long County, Georgia. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 25, 2005, 8:33 AM EST (13:33 UTC)
Expired
Mar 25, 2005, 9:30 AM EST
In force
57 min
Issued by
NWS Charleston, SC
Area
Counties, with a storm outline in the text

Counties Bryan County, GA, Liberty County, GA, Long County, GA

The radar

The Charleston,SC radar (KCLX), 90 km from the middle of the area, began a volume at 13:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 25, 5:35 AM ESTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 1.6 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2005-03-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2005-03-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1183 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
190 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KCHS 251334
SVRCHS
GAC029-179-183-251430-
/O.NEW.KCHS.SV.W.0027.050325T1333Z-050325T1430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
833 AM EST FRI MAR 25 2005

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LONG COUNTY IN SOUTHEAST GEORGIA
  BRYAN COUNTY IN SOUTHEAST GEORGIA
  LIBERTY COUNTY IN SOUTHEAST GEORGIA

* UNTIL 930 AM EST

* AT 827 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
  CLUSTERS OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE 
  DAMAGING HAIL UP TO GOLF BALL SIZE. THESE STORMS WERE LOCATED FROM 
  GLENNVILLE TO 8 MILES WEST OF PEMBROKE...MOVING EAST AT 45 MPH.

* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
  DONALD...
  GUM BRANCH...
  FLEMINGTON AND HINESVILLE...
  PEMBROKE AND FORT STEWART...
  LANIER...

VERY LARGE HAIL IS LIKELY WITH THIS DANGEROUS THUNDERSTORM. IF YOU
ARE IN THE PATH MOVE INDOORS TO AN INTERIOR ROOM ON THE LOWEST FLOOR
AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.

LAT...LON 3211 8171 3181 8195 3180 8140 3221 8144
      3215 8174

$$

24
1 follow-up statement
000 
WWUS52 KCHS 251420
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
916 AM EST FRI MAR 25 2005

GAC029-179-183-251430-
/O.CON.KCHS.SV.W.0027.000000T0000Z-050325T1430Z/
LONG-BRYAN-LIBERTY-
916 AM EST FRI MAR 25 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM EST
FOR LONG...BRYAN AND LIBERTY COUNTIES...

AT 915 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE CLUSTERS OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY 
SIZE HAIL.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 
RICHMOND HILL SOUTH TO LECOUNT...INTO EXTREME EASTERN LONG COUNTY 
MOVING EAST AT 45 MPH.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3190 8155 3173 8189 3156 8164 3196 8131
      3209 8145 3203 8153

$$

24

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 25, 3:01 AM EST, 5 hours 32 minutes earlier.

Area forecast discussion, Mar 25, 3:01 AM EST, 5 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
301 AM EST FRI MAR 25 2005

.SHORT TERM /TODAY THROUGH SUNDAY/...CLOUDS WILL BE ON THE INCREASE
DURING THE EARLY MORNING HOURS AS A SOUTHERN STREAM IMPULSE MOVES
ACROSS THE REGION. THUNDERSTORMS CURRENTLY ALONG THE GULF COAST ARE
IN AN AREA OF STRONG MOISTURE FLUX CONVERGENCE WHICH IS BRINGING A
TROPICAL AIR MASS NORTHWARD FROM SOUTH FLORIDA AND THE GULF OF
MEXICO. THE GFS IS LIKELY OVERDONE WITH THE EXTENT OF THE ACTIVITY
ACROSS CWFA TODAY BUT OTHER MODELS ARE LIKELY UNDERDONE. WILL RAISE
POPS INTO THE CHANCE CATEGORY ALL AREAS FOR TODAY. BASED ON THE
STRENGTH OF THE WIND FIELDS AND EXPECTED INSTABILITY...AN ISOLATED
SEVERE THUNDERSTORM IS POSSIBLE OVER SOUTHEAST GEORGIA.

THE IMPULSE WILL MOVE OFF THE COAST BY TONIGHT LEAVING A WARM AND
MOIST AIR MASS IN PLACE. THIS WILL SET THE STAGE FOR FOG FORMATION
POSSIBLY DENSE IN SPOTS.

THE WARM AND UNSTABLE AIR MASS WILL REMAIN IN PLACE FOR SATURDAY BUT
A SIGNIFICANT TRIGGER WILL BE MISSING. LATE IN THE DAY STORMS MAY
MOVE INTO SOUTHEAST GEORGIA FROM THE SOUTHWEST. WILL HAVE CHANCE
POPS IN SOUTHEAST GEORGIA BUT ONLY SLIGHT CHANCE FOR SOUTH CAROLINA
COUNTIES.

MODELS SHOW IMPRESSIVE LIFT AND MODERATE INSTABILITY DEVELOPING ON
THE NOSE OF A LOW LEVEL JET ON SATURDAY NIGHT. EXPECT NUMEROUS
SHOWERS AND THUNDERSTORMS TO DEVELOP TO THE WEST AND MOVE RAPIDLY
INTO THE CWFA. SOME SEVERE THUNDERSTORMS POSSIBLE...MAINLY IN
SOUTHEAST GEORGIA EVEN DURING THE USUALLY UNFAVORABLE OVERNIGHT
HOURS. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE.

EXPECT NUMEROUS SHOWERS AND THUNDERSTORMS TO CONTINUE ON SUNDAY.
STRONG WIND FIELDS AND MODERATE INSTABILITY SUGGEST A CONTINUED RISK
OF SEVERE THUNDERSTORMS AND HEAVY RAINFALL...ALTHOUGH EXACT
EVOLUTION OF STORMS IS UNCERTAIN.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...A COLD FRONT WILL MOVE OFF
THE COAST ON MONDAY SO WILL NEED TO KEEP CHANCE OF THUNDERSTORMS
DURING THE FIRST HALF OF THE DAY. HIGH PRESSURE WILL BUILD INTO THE
SOUTHEAST FOR THE REST OF NEXT WEEK.

&&

.MARINE...WINDS STILL GENERALLY S/SW AOB 10 KTS THIS MRNG. WINDS
SHOULD INCREASE TO 10 TO 15 KTS MOST WATERS THIS AFTN. GENERALLY
LEANING TOWARD GFS SOLUTION BUT NOT QUITE TO THE SAME MAGNITUDE.
WILL GRADUALLY BRING THE WINDS ARND TO A MORE W/NW DIRECTION LATE
AFTN AND TONIGHT. SEAS CURRENTLY JUST BELOW 2 FT NEAR SHORE AND NEAR
3 FT FURTHER OFFSHORE. BACK DOOR COLD FRONT WILL DROP S TO A
POSITION NEAR THE SAVANNAH RIVER BEFORE STALLING ON SAT. FRONT WILL
LIFT BACK TO THE N ON SUNDAY AS LOW PRES GETS ORGANIZED OVER THE SRN
PLAINS STATES. EXPECT WINDS AND SEAS TO GRADUALLY INCREASE IN
RESPONSE TO THE LOW APPROACHING FROM THE SW. THE GFS HAS BEEN
CONSISTENT FOR THE LAST SEVERAL RUNS IN BRINGING THE COLD FRONT THRU
THE WATERS MON EVE. WILL CONTINUE WITH THIS TREND. CONDS SHOULD
REACH SCA CRITERIA BY MON MORNING AND CONTINUE INTO TUE MRNG.

&&

.AVIATION...PLENTY OF HIGH CLOUDS ARND THIS MRNG. VSBY COULD DIP TO
MVFR CONDS IN PATCHY GROUND FOG BETWEEN 09Z-13Z IF THE WINDS DROP
OFF. WINDS HAD BEEN LIGHT AND VRBL AT CHS AND SAV BUT CHS HAS
RECENTLY PICKED BACK UP TO NEAR 5 KT. MODELS SHOW CONSIDERABLE LOW
LEVEL MOISTURE APPCHG FROM THE S/SW THRU THE MRNG. COULD SEE SOME
SHWRS OVER SE GA BY LATE MRNG EARLY AFTN AND MID TO LATE AFTN CHS
AREA. FOR NOW...HAVE JUST GONE WITH SHWRS IN THE VCNTY IN TAFS. WILL
TAKE A CLOSER LOOK AT 12Z TAF TO DETERMINE IF PRECIP WILL HAVE A
BIGGER INFLUENCE.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&

SCW/JH
Hazardous weather outlook, Mar 25, 4:10 AM EST, 4 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
410 AM EST FRI MAR 25 2005

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>051-260909-
ALLENDALE-BEAUFORT-BERKELEY-BULLOCH-CANDLER-CHARLESTON-COASTAL BRYAN-
COASTAL CHATHAM-COASTAL COLLETON-COASTAL JASPER-COASTAL LIBERTY-
COASTAL MCINTOSH-DORCHESTER-EFFINGHAM-EVANS-HAMPTON-INLAND BRYAN-
INLAND CHATHAM-INLAND COLLETON-INLAND JASPER-INLAND LIBERTY-
INLAND MCINTOSH-JENKINS-LONG-SCREVEN-TATTNALL-
INCLUDING THE CITIES OF...CLAXTON...DARIEN...HALFMOON LANDING...
HINESVILLE...LUDOWICI...METTER...MILLEN...PEMBROKE...REIDSVILLE...
SAVANNAH...SPRINGFIELD...STATESBORO...SYLVANIA...TOWNSEND...
WILMINGTON...WILMINGTON ISLAND...ALLENDALE...BEAUFORT...CHARLESTON...
HAMPTON...HILTON HEAD ISLAND...MONCKS CORNER...RIDGELAND...
SAINT GEORGE AND WALTERBORO
410 AM EST FRI MAR 25 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS FROM SOUTH SANTEE
RIVER SOUTH CAROLINA TO ALTAMAHA SOUND GEORGIA.

.DAY ONE...TODAY AND TONIGHT.
.SEVERE THUNDERSTORMS...SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS
THE AREA TODAY. A FEW OF THE STORMS MAY BECOME SEVERE WITH LARGE
HAIL...MAINLY ACROSS SOUTHEAST GEORGIA. PLEASE REFER TO THE LATEST
DAY 1 OUTLOOK FROM THE STORM PREDICTION CENTER FOR MORE SPECIFIC
INFORMATION.

.RIVER FLOODING...MINOR FLOODING WILL CONTINUE ALONG THE LOWER
SANTEE RIVER AT JAMESTOWN...AND ALONG THE SAVANNAH RIVER AT CLYO.
RIVER FLOOD WARNINGS ARE IN EFFECT FOR BOTH LOCATIONS. REFER TO THE
LATEST RIVER FLOOD STATEMENTS FOR ADDITIONAL INFORMATION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
.SEVERE THUNDERSTORMS...SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS
THE AREA FROM SATURDAY AFTERNOON THROUGH MONDAY MORNING. SOME OF THE
STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS DURING THIS
PERIOD. PLEASE REFER TO THE LATEST DAY 2 AND DAY 3 OUTLOOKS FROM THE
STORM PREDICTION CENTER FOR MORE SPECIFIC INFORMATION.

.RIVER FLOODING...MINOR FLOODING WILL CONTINUE ALONG THE LOWER
SANTEE RIVER AT JAMESTOWN...AND ALONG THE SAVANNAH RIVER AT CLYO.
RIVER FLOOD WARNINGS ARE IN EFFECT FOR BOTH LOCATIONS. REFER TO THE
LATEST RIVER FLOOD STATEMENTS AND THE RIVER FORECAST FOR ADDITIONAL
INFORMATION.

.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION IS POSSIBLE TODAY.

In the hours before

Special weather statement, Mar 25, 4:30 AM EST, 4 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
430 AM EST FRI MAR 25 2005

GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>051-251800-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER...
STATESBORO...SPRINGFIELD...REIDSVILLE...CLAXTON...PEMBROKE...
FORT MCALLISTER...SAVANNAH...TYBEE ISLAND...LUDOWICI...
HINESVILLE...HALFMOON LANDING...TOWNSEND...DARIEN...ALLENDALE...
HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER...
RIDGELAND...BEAUFORT...HILTON HEAD...EDISTO BEACH...CHARLESTON...
JASPER
430 AM EST FRI MAR 25 2005

...SEVERE WEATHER OUTLOOK...

...A SLIGHT RISK OF SEVERE WEATHER ACROSS SOUTHEAST GEORGIA TODAY...

SCATTERED SHOWERS AND THUNDERSTORMS WILL AFFECT SOUTHEAST GEORGIA
AND SOUTHERN SOUTH CAROLINA TODAY. A FEW OF THE STORMS MAY BECOME
SEVERE WITH THE MAIN HAZARD BEING LARGE HAIL. THE BEST CHANCE OF
LARGE HAIL WILL BE ACROSS SOUTHEAST GEORGIA...BUT ISOLATED LARGE
HAIL IS POSSIBLE ACROSS SOUTHERN SOUTH CAROLINA AS WELL.

LAW ENFORCEMENT AGENCIES...SKYWARN GROUPS AND EMERGENCY MANAGERS
SHOULD MONITOR WEATHER CONDITIONS IN THEIR AREA AND BE READY FOR
ACTIVATION THIS MORNING.

CITIZENS SHOULD CONTINUE TO MONITOR NOAA WEATHER RADIO ALL HAZARDS...
TV OR YOUR LOCAL NEWS SOURCE FOR THE LATEST STATEMENTS.
Special weather statement, Mar 25, 7:21 AM EST, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
721 AM EST FRI MAR 25 2005

GAZ099-100-114-115-251245-
BULLOCH-CANDLER-EVANS-TATTNALL-
721 AM EST FRI MAR 25 2005

...STRONG THUNDERSTORMS WILL IMPACT EVANS COUNTY...TATTNALL COUNTY...
CANDLER COUNTY AND BULLOCH COUNTY THROUGH 745 AM EST...

AT 721 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER COBBTOWN...OR ABOUT 11 MILES
SOUTHWEST OF METTER...MOVING EAST AT 40 MPH. THIS STRONG THUNDERSTORM
WILL AFFECT AREAS IN AND AROUND COLLINS...COBBTOWN...ALINE...
UNDINE...PARISH...EXCELSIOR...PULASKI...ADABELLE...WINDFIELD AND
WESTBROOKE THROUGH 745 AM EST.

1/2 INCH HAIL IS EXPECTED WITH THIS STORM.

MOVE INSIDE IF STORMS APPROACH YOUR LOCATION.

24
Local storm report, Mar 25, 7:26 AM EST, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
726 AM EST FRI MAR 25 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0716 AM     HAIL             7 S LUDOWICI            31.61N 81.74W
03/25/2005  2.00 INCH        LONG               GA   LAW ENFORCEMENT

&&

KMW
Local storm report, Mar 25, 7:48 AM EST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
748 AM EST FRI MAR 25 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 AM     HAIL             EULONIA                 31.53N 81.43W
03/25/2005  1.25 INCH        MCINTOSH           GA   PUBLIC

&&

KMW
Local storm report, Mar 25, 8:09 AM EST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
809 AM EST FRI MAR 25 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 AM     HAIL             1 SE EULONIA            31.52N 81.42W
03/25/2005  1.75 INCH        MCINTOSH           GA   PARK/FOREST SRVC

            REPORTED BY GEORGIA FORESTRY COMMISSION

&&

KMW
Special weather statement, Mar 25, 8:15 AM EST, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
815 AM EST FRI MAR 25 2005

SCZ047-048-051-251415-
BEAUFORT-COASTAL JASPER-INLAND JASPER-
815 AM EST FRI MAR 25 2005

...STRONG THUNDERSTORMS WILL IMPACT JASPER COUNTY AND BEAUFORT COUNTY
THROUGH 915 AM EST...

AT 814 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED NEAR SAVANNAH...MOVING EAST
AT 40 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN
AND AROUND LIMEHOUSE...LEVY...PRITCHARDVILLE...PRITCHARD...DAUFUSKIE
ISLAND...HARBORTOWN...MYRTLE ISLAND...BRIGHTON BEACH...HILTON
HEAD...BLUFFTON AND SEA PINES THROUGH 915 AM EST.

HAIL UP TO ONE HALF INCH IN DIAMETER CAN BE EXPECTED.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 6:47 AM ESTSpecial Marine WarningCHS88 min
Mar 25, 6:55 AM ESTSevere Thunderstorm WarningCHSLong, Tattnall54 min
Mar 25, 7:01 AM ESTSevere Thunderstorm WarningCHSMcIntosh46 min
Mar 25, 7:09 AM ESTSpecial Marine WarningCHS96 min
Mar 25, 7:16 AM ESTSevere Thunderstorm WarningCHSLiberty44 min
Mar 25, 7:32 AM ESTSevere Thunderstorm WarningCHSBryan43 min
Mar 25, 7:41 AM ESTSevere Thunderstorm WarningCHSChatham64 min
Mar 25, 7:54 AM ESTSevere Thunderstorm WarningCHSTattnall51 min
Mar 25, 7:58 AM ESTSpecial Marine WarningCHS92 min
Mar 25, 8:08 AM ESTSevere Thunderstorm WarningCHSEvans52 min
Mar 25, 8:15 AM ESTSpecial Marine WarningCHS60 min
Mar 25, 9:40 AM ESTSpecial Marine WarningCHS95 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.